hi everybody !
this is my first post on this forum
my name is tony im 25 and im using propecia for the last 9 months (started july 2012).
i've started to notice about losing my hair a year ago .
6 months after propecia , i decided to try also rogaine foam .
in the first 2 months i really didnt have any kind of shedding process , but 1 month after i saw that my hair become thiner and thiner every day .
i kept using propecia for another 3 months but unfortunately - no results .
so after 6 months using propecia i decide to add Rogaine Foam 5% to my regime . i use it twice a day . (i use it on the front templates , hair line , top and vertex)
in the last 3 months i been using Propecia + Rogaine i was notice more shedding than ever .
my head started to have few balding spots that i never had them in my life .
right now im super depressed to think that im getting bald .
im using rogaine 3 months already and propecia 9 months .
all my family excepted my cosines have a full hair .
there is anybody here was in the same story like me ????
i attached pictures before and after .
comments will be great !
picutre #1 - nov 2012
picture #2 - december 2012
picture #3 - october 2013
picture #4 - today
picture #5 - today